# SDR DALA2022120807926

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: Slide Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MISSING FASTENER ON HOOK SUPPORT AND MISSING PIN OF SLIDE PACK COVER R1. FASTENER ON HOOK SUPPORT OF SLIDE PACK COVER R1 WAS INTALLED PER B737-900ER SRM 51-40-02-0G ALSO PIN OF SLIDE PACK WAS INSTALLED AND P/N WAS VERIFIED PER B737-900 AIPC 25-66-00.
